# SDR FDEA201101060037

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: A5398525520200
- Condition: Gouged
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION, 7 INCHES AFT OF FR 87, BETWEEN STR 5RT AND STR 4RT, FUSELAGE FINGER DOUBLER HAS A GOUGE, 0.010 INCH DEPTH X 0.25 INCH WIDTH X 0.25 INCH LENGTH APPROX.  BLENDED GOUGE ON TAIL SECTION 7" AFT OF FR 87 BETWEEN STR 4R AND STR 5R IAW SRM 51-73-10, PG 209, PARA F.  BEFORE THICKNESS 0.198" AFTER 0.170" LOSS 0.028", WITHIN  LIMITS IAW SRM 53-19-12, FIG 102, PARA 5.  REPROTECTED AREA IAW SRM 51-21-10,  PG 2, PARA 2 AND 51-75-10, PG 204, PARA 4 AND PG 225, PARA 10C.
